# SDR DALA2019011600315

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 46,407 hours, 24,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPLICE FR68 INBOARD SIDE UPPER POSITION FLOORBEAM +Y1162.5 AT AFT GALLEY AREA. REPLACED SPLICE FR68 INBOARD SIDE UPPER POSITION FLOORBEAM +Y1162.5 AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DWG D53472780.
